Works matching DE "GENERATORS of ideals (Algebra)"
Results: 62
On the BKP Hierarchy: Additional Symmetries, Fay Identity and Adler–Shiota–van Moerbeke Formula.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 93, doi. 10.1007/s11005-007-0172-0
- By:
- Publication type:
- Article
Some results on cyclic codes over the ring R<sub>2,m</sub>.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 1061, doi. 10.3906/mat-1211-20
- By:
- Publication type:
- Article
A Note on Unicyclic Representations of Phase Type Distributions.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 465, doi. 10.1081/STM-200057131
- By:
- Publication type:
- Article
The strong symmetric genus of the finite Coxeter groups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 6, p. 841, doi. 10.1515/JGT.2007.062
- By:
- Publication type:
- Article
STUDY ON THE NONCOMMUTATIVE REPRESENTATIONS OF GALILEAN GENERATORS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 16, p. 3221, doi. 10.1142/S0217751X10049256
- By:
- Publication type:
- Article
Algebraization of logics defined by literal-paraconsistent or literal-paracomplete matrices.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 153, doi. 10.1002/malq.200710021
- By:
- Publication type:
- Article
Looking for an Analogue of Rice's Theorem in Circuit Complexity Theory.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 489, doi. 10.1002/1521-3870(200010)46:4<489::AID-MALQ489>3.0.CO;2-F
- By:
- Publication type:
- Article
On the generator problem.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 1, p. 23, doi. 10.1002/malq.19900360105
- By:
- Publication type:
- Article
On some properties of Hall elements in the free nonassociative algebra.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 118, n. 3, p. 199, doi. 10.1007/s10474-007-6094-6
- By:
- Publication type:
- Article
A New Braid-like Algebra for Baxterisation.
- Published in:
- Communications in Mathematical Physics, 2017, v. 349, n. 1, p. 271, doi. 10.1007/s00220-016-2780-y
- By:
- Publication type:
- Article
The field of U-invariants of the adjoint representation of the group GL( n, K).
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 187, doi. 10.1134/S0001434613010185
- By:
- Publication type:
- Article
Small Systems of Generators of Groups.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 389, doi. 10.1023/B:MATN.0000043466.45064.97
- By:
- Publication type:
- Article
On Tarski algebras with a finite set of free generators.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 1, p. -1, doi. 10.1142/S1793557118500031
- By:
- Publication type:
- Article
Brauer algebras of type B.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 2, p. 1163, doi. 10.1515/forum-2012-0041
- By:
- Publication type:
- Article
On the Andreadakis conjecture restricted to the 'lower-triangular' automorphism groups of free groups.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 5, p. -1, doi. 10.1142/S0219498817500992
- By:
- Publication type:
- Article
Alexander duality for monomial ideals associated with isotone maps between posets.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 5, p. -1, doi. 10.1142/S0219498816500894
- By:
- Publication type:
- Article
Measuring primality in numerical semigroups with embedding dimension three.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 1, p. -1, doi. 10.1142/S0219498816500079
- By:
- Publication type:
- Article
Matlis Duals of Top Local Cohomology Modules and the Arithmetic Rank of an Ideal.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 4, p. 1421, doi. 10.1080/00927870601142348
- By:
- Publication type:
- Article
THE UNIVERSAL MULTIPLICATIVE ENVELOPE OF THE FREE MALCEV SUPERALGEBRA ON ONE ODD GENERATOR.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 4, p. 1319, doi. 10.1080/00927870500454570
- By:
- Publication type:
- Article
Generating Permutation Groups.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 5, p. 1729, doi. 10.1081/AGB-120029899
- By:
- Publication type:
- Article
GENERATORS OF THE POLYNOMIAL ALGEBRA AS A MODULE OVER THE STEENROD ALGEBRA.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 5, p. 2213, doi. 10.1081/AGB-120003466
- By:
- Publication type:
- Article
ON THE DEGREES OF MINIMAL GENERATORS OF HOMOGENEOUS IDEALS IN THE EXTERIOR ALGEBRA.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 11, p. 5155, doi. 10.1081/AGB-100106808
- By:
- Publication type:
- Article
Detecting Phylogenetic Learning Coefficient in General Identical.
- Published in:
- Journal of Algebraic Statistics, 2021, v. 12, n. 1, p. 1
- By:
- Publication type:
- Article
Retractable and Coretractable Acts Over Semigroups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2016, v. 40, n. 6, p. 887
- By:
- Publication type:
- Article
Mod 3 Chern classes and generators.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2017, v. 93, n. 7, p. 55, doi. 10.3792/pjaa.93.55
- By:
- Publication type:
- Article
Biorthogonal quantum mechanics for non-Hermitian multimode and multiphoton Jaynes-Cummings models.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 193, n. 1, p. 1464, doi. 10.1134/S0040577917100051
- By:
- Publication type:
- Article
Construction of a long-period nonalgebraic and nonrecursive pseudorandom number generator.
- Published in:
- Monte Carlo Methods & Applications, 2002, v. 8, n. 2, p. 203, doi. 10.1515/mcma.2002.8.2.203
- By:
- Publication type:
- Article
Tied links.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2016, v. 25, n. 9, p. -1, doi. 10.1142/S0218216516410017
- By:
- Publication type:
- Article
PBW Filtration and Bases for Symplectic Lie Algebras.
- Published in:
- IMRN: International Mathematics Research Notices, 2011, v. 2011, n. 24, p. 5760, doi. 10.1093/imrn/rnr014
- By:
- Publication type:
- Article
Newton filtrations, graded algebras and codimension of non-degenerate ideals.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2002, v. 133, n. 1, p. 55, doi. 10.1017/S0305004102005911
- By:
- Publication type:
- Article
Integration by Parts Formula for Regional Fractional Laplacian.
- Published in:
- Communications in Mathematical Physics, 2006, v. 266, n. 2, p. 289, doi. 10.1007/s00220-006-0054-9
- By:
- Publication type:
- Article
Generators for Spaces of Entire Functions with a System of Weighted Estimates.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 229, n. 5, p. 545, doi. 10.1007/s10958-018-3697-0
- By:
- Publication type:
- Article
LHC EVENT GENERATION WITH HERWIG++.
- Published in:
- Acta Physica Polonica B, 2007, v. 38, n. 7, p. 2261
- By:
- Publication type:
- Article
ON GENERATORS OF ARITHMETIC GROUPS OVER FUNCTION FIELDS.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 6, p. 1573, doi. 10.1142/S1793042111004265
- By:
- Publication type:
- Article
FINDING GENERATORS FOR MARKOV CHAINS VIA EMPIRICAL TRANSITION MATRICES, WITH APPLICATIONS TO CREDIT RATINGS.
- Published in:
- Mathematical Finance, 2001, v. 11, n. 2, p. 245, doi. 10.1111/1467-9965.00114
- By:
- Publication type:
- Article
Presenting affine q-Schur algebras.
- Published in:
- Mathematische Zeitschrift, 2007, v. 256, n. 2, p. 311, doi. 10.1007/s00209-006-0076-1
- By:
- Publication type:
- Article
Strong majorization in a free ?-algebra.
- Published in:
- Mathematische Zeitschrift, 2007, v. 255, n. 3, p. 579, doi. 10.1007/s00209-006-0032-0
- By:
- Publication type:
- Article
Sufficient conditions for the modularity of the lattice generated by elements with properties of modular type.
- Published in:
- Siberian Mathematical Journal, 2015, v. 56, n. 4, p. 631, doi. 10.1134/S0037446615040072
- By:
- Publication type:
- Article
One-generator quasi-abelian codes revisited.
- Published in:
- Journal of Algebra Combinatorics Discrete Structures & Applications, 2017, v. 4, n. 1, p. 49, doi. 10.13069/jacodesmath.09585
- By:
- Publication type:
- Article
Dual squeezed states.
- Published in:
- JETP Letters, 2012, v. 95, n. 1, p. 44, doi. 10.1134/S0021364012010122
- By:
- Publication type:
- Article
ON THE OSOFSKY--SMITH THEOREM.
- Published in:
- Glasgow Mathematical Journal, 2010, v. 52, p. 61, doi. 10.1017/S0017089510000169
- By:
- Publication type:
- Article
Approximation of quantum Lévy processes by quantum random walks.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2008, v. 118, n. 2, p. 281, doi. 10.1007/s12044-008-0020-x
- By:
- Publication type:
- Article
The identity problem of finitely generated bi-ideals.
- Published in:
- Acta Informatica, 2012, v. 49, n. 2, p. 105, doi. 10.1007/s00236-012-0152-4
- By:
- Publication type:
- Article
Playing with the enveloping algebra of supersymmetry.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2016, v. 31, n. 30, p. 1, doi. 10.1142/S0217751X16501633
- By:
- Publication type:
- Article
Finite-dimensional simple modular Lie superalgebra ℳ.
- Published in:
- Frontiers of Mathematics in China, 2013, v. 8, n. 2, p. 411, doi. 10.1007/s11464-012-0243-0
- By:
- Publication type:
- Article
An Efficient Hybrid Evolutionary Optimization Algorithm for Multi-Objective Distribution Feeder Reconfiguration.
- Published in:
- International Review of Electrical Engineering, 2009, v. 4, n. 6, p. 1318
- By:
- Publication type:
- Article
Ideals of bounded rank symmetric tensors are generated in bounded degree.
- Published in:
- Inventiones Mathematicae, 2017, v. 207, n. 1, p. 1, doi. 10.1007/s00222-016-0668-2
- By:
- Publication type:
- Article
On balanced presentations of the trivial group.
- Published in:
- Inventiones Mathematicae, 2006, v. 165, n. 3, p. 525, doi. 10.1007/s00222-005-0497-1
- By:
- Publication type:
- Article
Finite-dimensionality and growth of algebras specified by polylinearly interrelated generators.
- Published in:
- Ukrainian Mathematical Journal, 2005, v. 57, n. 10, p. 1679, doi. 10.1007/s11253-006-0023-7
- By:
- Publication type:
- Article
On irreducible algebras of conformal endomorphisms over a linear algebraic group.
- Published in:
- Journal of Mathematical Sciences, 2009, v. 161, n. 1, p. 41, doi. 10.1007/s10958-009-9535-7
- By:
- Publication type:
- Article